MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 LOCKING SCREWDRIVER ROD; EXTREMITY INSTRUMENTS : SCREWDRIVERS

DEPUY FRANCE SAS 3003895575 LOCKING SCREWDRIVER ROD; EXTREMITY INSTRUMENTS : SCREWDRIVERS
Catalog Number 230792004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon was locking the last locking screw on his reverse total shoulder, the locking screwdriver rod ref# 230792004 tip broke.Luckily the screw had been completely locked as it broke.There were no patient harm, and did not add any time to the case.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device was returned hence the complaint cannot be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LOCKING SCREWDRIVER ROD
Common Device Name
EXTREMITY INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key7310172
Report Number1818910-2018-54459
Device Sequence Number877527
Product Code HWB
UDI-Device Identifier10603295116578
UDI-Public10603295116578
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230792004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR